# SDR DALA2019010300016

- Difficulty date: January 2, 2019
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 70,210 hours, 50,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP ROW 24LEFT AND RIGHT OVERWING EXITS THROUGH ROW 30. REPLACED BATTERY'S & PACK B5-212 ROW35 OVERHEAD REPLACED FUSES OF PACK OPS CKS PER AMM 33-53-00. (LP5236894)
